Increased Sex Drive?
Some patients have reported to experience an increased in sex drive while taking Vyvanse. They said that they are always horny or their libido is high when they take this drug. Although this may be a positive thing, the increased libido does not offer excitement.
The reason for this is that they did not experience pleasurable sex. This side effect may not cause potential danger to your health but if you experience increased sex drive while taking this drug, you should consult your physician. This drug is known to cause changes in libido in rare cases.
An increased sex drive when taking Vyvanse is one of the side effects of this drug that are rare. It is highly recommended that you talk directly to your doctor about it. It can be that you have an underlying medical condition that must also be treated so you can better manage your ADHD. This side effect may also arise if you have taken other medicines. Sometimes, other drugs can interact with this medicine. Therefore, it is a must that you tell your doctor about the other prescription medicines, herbal products, vitamins and minerals you are taking. In this way, he/she will know if you can take advantage of the benefits of this drug.